I am suffering from Diabetic condition for last eight years. I was reasonably controlling the situation with Metformin 1000 mg 1 tab and Diamicron MR 60 mg 2 tabs / day until last year. Currently my HBA1C is not within the required range, it is increasing from around 7 to around 8.4 ( last year) Otherwise with the tablets my FBC is 120 -130 and my PP 2 hrs is around 160. Hence the doctor increased the dose to Galvus 1000/50 2 tabs and Diamicron MR 60 mg 2 tabs. still my 8.3 - 8.4 ( Current) is unchanged with good walking exercise ( 5000 steps/day) and diet control as well. Now I have consulted an Endocrinologist but he has increased the medicine doses heavily as follows: Actos 1, Saxagliptin 2.5 mg 2/day. Metformine XR 1000 mg - 2 / Day plue Diamicron MR 60 mg 2 tabs/day. I am frightened to take all the tablets after reading the side effects. Now I am taking all except Actos ( due to its warning side effects) . Is it safe to get into insulin rather than taking all this tablets to reduce my HBA1c adverse condition.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.